Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 360, NWS Norman, OK

May 18, 20176 counties in Oklahoma; Wichita County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 6:12 PM CDT for 6 counties in Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 6:12 PM CDT (23:12 UTC)
Expired
May 18, 2017, 7:00 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 39 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:13 PM CDTHAIL 12 N Electra, TX
May 18, 6:15 PM CDTTSTM WND GST 1044 Nw Walters, OK
May 18, 6:16 PM CDTTSTM WND GST 624 E Lawton, OKMEASURED AT SE 45TH AND HIGHWAY 7
May 18, 6:17 PM CDTHAIL 1.75Walters, OK
May 18, 6:30 PM CDTTSTM WND DMG3 W Duncan, OKBARN DESTROYED ON PLATO RD.
May 18, 6:51 PM CDTHAIL 2.751 W Kamay, TX
May 18, 7:05 PM CDTHAIL 1.53 Ne Empire City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:18 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS54 KOUN 182312
SVROUN
OKC031-033-051-067-137-141-TXC485-487-190000-
/O.NEW.KOUN.SV.W.0360.170518T2312Z-170519T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
612 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Comanche County in southwestern Oklahoma...
  Northwestern Jefferson County in southern Oklahoma...
  Southwestern Grady County in central Oklahoma...
  Western Stephens County in southern Oklahoma...
  Cotton County in southwestern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...
  Wichita County in northern Texas...
  Southern Wilbarger County in northern Texas...

* Until 700 PM CDT

* At 612 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Lawton to 5 miles northwest of
  Cookietown to 3 miles west of Grandfield to 4 miles north of
  Electra to 7 miles north of Lake Kemp, moving northeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Lawton, Duncan, Burkburnett, Marlow, Walters, Iowa Park, Cache,
  Electra, Elgin, Comanche, Geronimo, Rush Springs, Fletcher,
  Grandfield, Temple, Sterling, Chattanooga, Randlett, Medicine Park
  and Davidson.

This includes Interstate 44 between mile markers 0 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3386 9946 3417 9922 3485 9849 3483 9783
      3437 9791 3419 9800 3414 9831 3415 9838
      3384 9877
TIME...MOT...LOC 2312Z 239DEG 32KT 3455 9836 3431 9855 3423 9875 3409
9891 3386 9919

HAIL...1.75IN
WIND...60MPH
 
$$

30
1 follow-up statement
565 
WWUS54 KOUN 182346
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
646 PM CDT THU MAY 18 2017

OKC031-033-051-067-137-141-TXC485-487-190000-
/O.CON.KOUN.SV.W.0360.000000T0000Z-170519T0000Z/
Comanche OK-Jefferson OK-Grady OK-Stephens OK-Cotton OK-Tillman OK-
Wichita TX-Wilbarger TX-
646 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR COMANCHE...NORTHWESTERN JEFFERSON...SOUTHWESTERN GRADY...WESTERN
STEPHENS...COTTON...SOUTHEASTERN TILLMAN...WICHITA AND SOUTHEASTERN
WILBARGER COUNTIES...

At 646 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Duncan to 3 miles southwest of Walters
to near Cookietown to 6 miles northwest of Burkburnett to 6 miles
north of Lake Diversion, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Lawton, Duncan, Burkburnett, Marlow, Walters, Iowa Park, Electra,
Elgin, Comanche, Geronimo, Rush Springs, Fletcher, Grandfield,
Temple, Sterling, Chattanooga, Randlett, Medicine Park, Devol and
Hastings.

This includes Interstate 44 between mile markers 0 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3385 9925 3415 9903 3484 9839 3483 9783
      3437 9791 3419 9800 3414 9831 3415 9838
      3384 9877
TIME...MOT...LOC 2346Z 228DEG 34KT 3450 9809 3431 9834 3427 9850 3413
9866 3390 9894

HAIL...1.75IN
WIND...70MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:23 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 18, 2:23 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017

.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.

Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.

Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.

Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.

Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.

On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.

Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  77  55  71 /  70  70  90  20
Hobart OK         64  81  53  73 /  40  90  70  10
Wichita Falls TX  69  84  58  76 /  60  70  80  20
Gage OK           57  75  47  69 /  40  50  30   0
Ponca City OK     66  78  54  69 /  70  70  80  10
Durant OK         70  84  66  76 /  60  50  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
     for OKZ005>048-050>052.

TX...Flood Watch from 7 PM CDT this evening through Saturday morning
     for TXZ083>090.

&&

06/25
Hazardous weather outlook, May 18, 4:54 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
454 PM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-192200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
454 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is a high risk for severe thunderstorms through this
evening in parts of Oklahoma.

Location...
The high risk is over parts of central and northern Oklahoma,
east of a Buffalo to Hinton line and north of a Hinton to
Kingfisher to Blackwell line. Locations in the high risk area
include Alva...Watonga...Enid...Medford...and Cherokee. Moderate
to enhanced risk areas surround the high risk area across the rest
of Oklahoma into western north Texas.

Timing...
Mainly before 10 pm this evening.

Impacts...
Tornadoes...possibly strong and long-tracked...
Hail up to softball size...
Damaging winds 70 to 80 mph...

Discussion...
Isolated to scattered supercells will continue to move across the
western two thirds of Oklahoma and western north Texas through
this evening. Due to sufficient shear, moisture, and instability,
these storms have the potential to produce very large hail,
damaging winds, and some tornadoes. Storms may organize into lines
or clusters this evening as they track east or northeast. Storms
should begin to weaken after 9 pm.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations through this
evening.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms
through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Friday when
tornadoes, large hail, and damaging winds are all possible.
Mainly dry weather is expected Sunday and Monday. Thunderstorm
chances will increase around Tuesday of next week.

.Heavy Rainfall...
There is a potential for excessive rainfall Friday until Saturday
morning, particularly over portions of central into southwest
Oklahoma and adjacent parts of western north Texas. If you live in
an area that is prone to flash flooding, pay attention to the
forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Special weather statement, May 18, 5:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
534 PM CDT THU MAY 18 2017

TXZ087-088-182300-
Knox TX-Baylor TX-
534 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Knox and northern
Baylor Counties Until 600 PM CDT...

AT 532 PM CDT, a strong thunderstorm was located near Red Springs,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3359 9959 3374 9948 3375 9948 3380 9944
      3379 9898 3347 9943
TIME...MOT...LOC 2232Z 224DEG 39KT 3359 9945

30
Local storm report, May 18, 5:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             WEATHERFORD             35.53N 98.70W
05/18/2017  M1.75 INCH       CUSTER             OK   EMERGENCY MNGR

            TREE LIMBS DOWNED AS WELL.

&&

MBS
Special weather statement, May 18, 5:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
540 PM CDT THU MAY 18 2017

OKZ041-046-182315-
Carter OK-Murray OK-
540 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Carter and southwestern
Murray Counties Until 615 PM CDT...

AT 538 PM CDT, a strong thunderstorm was located near Healdton,
moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3419 9757 3431 9756 3448 9754 3448 9707
      3411 9739
TIME...MOT...LOC 2238Z 209DEG 33KT 3422 9744

30
Local storm report, May 18, 5:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             3 ESE VALLEY BROOK      35.39N 97.43W
05/18/2017  E1.00 INCH       OKLAHOMA           OK   PUBLIC

&&

RBARNES
Special weather statement, May 18, 6:07 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
607 PM CDT THU MAY 18 2017

OKZ046-050-182330-
Love OK-Carter OK-
607 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love and
southwestern Carter Counties Until 630 PM CDT...

AT 606 PM CDT, a strong thunderstorm was located 8 miles north of
Burneyville, moving north at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3397 9722 3397 9742 3425 9743 3426 9714
TIME...MOT...LOC 2306Z 185DEG 32KT 3403 9732

30
Local storm report, May 18, 6:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     4 W WALTERS             34.36N 98.38W
05/18/2017  M65 MPH          COTTON             OK   AMATEUR RADIO

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:06 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more40 hr
May 18, 1:13 PM CDTSpecial Weather StatementOUNJackson32 min
May 18, 1:19 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa56 min
May 18, 1:58 PM CDTTornado WarningOUNGreer, Harmon, Jackson, Kiowa47 min
May 18, 2:01 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 18, 2:11 PM CDTSpecial Weather StatementOUNEllis, Roger Mills34 min
May 18, 2:13 PM CDTSpecial Weather StatementOUNBeckham32 min
May 18, 2:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
May 18, 2:28 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
May 18, 2:38 PM CDTTornado WarningOUNGreer, Jackson, Kiowa, Washita52 min
May 18, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
May 18, 2:55 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills50 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward58 min
May 18, 3:14 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward46 min
May 18, 3:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita58 min
May 18, 3:21 PM CDTAreal Flood AdvisoryOUNGreer, Kiowa, Washita3 hr
May 18, 3:29 PM CDTTornado WarningOUNCaddo, Washita46 min
May 18, 3:34 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita41 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward38 min
May 18, 3:40 PM CDTTornado WarningOUNDewey35 min
May 18, 3:52 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward53 min
May 18, 4:02 PM CDTTornado WarningOUNWoods, Woodward18 min
May 18, 4:07 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
May 18, 4:10 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 18, 4:11 PM CDTTornado WarningOUNWashita34 min
May 18, 4:11 PM CDTTornado WarningOUNDewey, Major, Woodward34 min
May 18, 4:11 PM CDTTornado WarningOUNTillman34 min
May 18, 4:18 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods57 min
May 18, 4:26 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 18, 4:34 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNMajor, Woods, Woodward41 min
May 18, 4:35 PM CDTTornado WarningOUNWoods40 min
May 18, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
May 18, 4:40 PM CDTTornado WarningOUNCaddo, Custer, Washita25 min
May 18, 4:41 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Washita3 hr
May 18, 4:42 PM CDTTornado WarningOUNBlaine, Canadian, Custer48 min
May 18, 4:43 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 18, 4:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 18, 4:53 PM CDTTornado WarningOUNTillman37 min
May 18, 5:03 PM CDTTornado Warning Tornado observedOUNWoods, Woodward32 min
May 18, 5:04 PM CDTFlash Flood WarningOUNTillman3 hr
May 18, 5:09 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 18, 5:13 PM CDTTornado Warning Tornado observedOUNBlaine, Canadian, Kingfisher32 min
May 18, 5:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie45 min
May 18, 5:22 PM CDTSpecial Weather StatementOUNEllis, Harper38 min
May 18, 5:25 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
May 18, 5:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher31 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods29 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningOUNWoodward51 min
May 18, 5:40 PM CDTSpecial Weather StatementOUNCarter35 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills48 min
May 18, 5:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton27 min
May 18, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher40 min
May 18, 5:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole48 min
May 18, 5:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray46 min
May 18, 6:07 PM CDTSpecial Weather StatementOUNCarter23 min
May 18, 6:15 PM CDTSpecial Weather StatementOUNKay30 min
May 18, 6:18 PM CDTSpecial Weather StatementOUNWoods27 min
May 18, 6:19 PM CDTTornado WarningOUNCotton, Stephens26 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher48 min
May 18, 6:29 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 18, 6:30 PM CDTSpecial Weather StatementOUNWoodward30 min
May 18, 6:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain42 min
May 18, 6:34 PM CDTSpecial Weather StatementOUNEllis26 min
May 18, 6:44 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward46 min
May 18, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie43 min
May 18, 6:55 PM CDTSpecial Weather StatementOUNKingfisher35 min
May 18, 6:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman50 min
May 18, 1:25 PM CDTSpecial Weather StatementOUNFoard50 min
May 18, 1:46 PM CDTSpecial Weather StatementOUNHardeman29 min
May 18, 2:10 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox50 min
May 18, 2:45 PM CDTTornado WarningOUNFoard, Hardeman30 min
May 18, 3:00 PM CDTTornado WarningOUNFoard, Wilbarger45 min
May 18, 3:10 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger35 min
May 18, 3:39 PM CDTTornado WarningOUNWilbarger36 min
May 18, 3:43 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger47 min
May 18, 4:17 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
May 18, 4:20 PM CDTSevere Thunderstorm WarningOUNWilbarger40 min
May 18, 5:34 PM CDTSpecial Weather StatementOUNBaylor26 min
May 18, 5:56 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger34 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.